# SDR CALA9800598

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1070-1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOOR SUPPORT CORRODED AT FS 1070 TO 1050, LBL 12.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-4, 51-10-2, 51-30-5, AND MM 51-20-0.
